# SDR ABXA9800480

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47552
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99115497
- Condition: Cracked
- Location: E/E Compt
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND INTERCOSTAL CRACKED AT STATION 180 TO 200 LONGERON 30.  REPLACED INTERCOSTAL IAW DC9 SRM 51-30-2 AND 51-30-5.
